# SDR LR7A01007

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Counterweight
- Part number: 35719125
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC2704 FOUND RT ELEVATOR OUTBD WEIGHT ASSY CORRODED AT FS 1090, HSS 316, WL 278.  REPLACED COUNTERWEIGHT ASSY IAW AC 43.13-1B AND SMP 581-91-00-10 PG 209.
